# SDR 06102005

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 22,970 hours, 27,925 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Warning Light
- Location: Engine Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ITT WENT TO 955 DURING TAKEOFF.
